MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC

SILHOUETTE® PARADIGM®; COMFORT 60/17 PCC
Lot Number 643212
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that while sleeping at night, the infusion set's tubing detached at the quick release and she woke up with high blood glucose level.Subsequently, she experienced vomiting, diabetic ketoacidosis and blood glucose level was reported to be 349 mg/dl.Sliding scale was set up and she was given long acting insulin to treat it.The site was on the right side of the abdomen and the pump was lying on the bed next to her.The infusion had been in use for two days.The infusions were stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.She was unsure about any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 60/17 PCC
MDR Report Key8494659
Report Number8021545-2019-00124
Device Sequence Number1019048
Product Code FPA
UDI-Device Identifier05705244008755
UDI-Public05705244008755
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number643212
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date04/09/2019
Patient Sequence Number1